# SDR USAA2012041000004

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DEFORMED SEAL AT DOOR (844) RIGHT EMERGENCY EXIT.  REPLACED SEAL AT DOOR (844) RIGHT EMERGENCY EXIT IAW A319 AMM 52-21-18-960-003-A.
